MAUDE Adverse Event Report: BIOMET 3I 3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 13MM; DENTAL IMPLANT

BIOMET 3I 3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 13MM; DENTAL IMPLANT
Model Number BOST513
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmerbiomet complaint number (b)(4).Age and date of birth unknown / not provided.Weight unknown / not provided.Expiration date and unique identifier (udi) number unknown / not provided.Email address unknown / not provided.Device manufacturer date unknown / not provided.
 
Event or Problem Description
It was reported that when the doctor was placing the third party restorative abutment, he could not get it to seat fully because of damage to the iimplant's internal hex connection.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).The reported device was not returned for investigation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item and lot number along with the applicable device history record (dhr), instructions for use (ifu), and risk file.No pre-existing conditions were noted on the product experience report (per).The reported implant is located on tooth # 31 and has been in use for approximately 8 months.The customer did not provide any pictures or x-rays.Complainant reported that when the doctor was placing the third party restorative abutment, he could not get it to seat fully because of damage to the implant's internal hex connection.The reported complaint could not be verified.A definitive root cause for this complaint could not be determined.A device history record (dhr)review was performed and no related deviations or nonconformances were noted.Also, a complaint history search was performed using our complaint handling system and there were no related complaints for this product lot.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3® NON-PLATFORM SWITCHED TAPERED IMPLANT 5 X 13MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15176327
Report Number0001038806-2022-01200
Device Sequence Number12017291
Product Code DZE
UDI-Device Identifier00844868029670
UDI-Public(01)00844868029670(17)260111(10)2020120820
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Model NumberBOST513
Device Catalogue NumberBOST513
Device Lot Number2020120820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date01/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN THIRD PARTY ABUTMENT
Patient SexMale